# SDR SWAA2017013011562

- Difficulty date: January 26, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 29,256 hours, 18,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT STOW BIN LIGHTS INOPERATIVE.   REPAIRED THE LIGHT IAW WDM & AMM.
